# SDR DXTA2021081646970

- Difficulty date: August 15, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20750
- Aircraft time: 3,128 hours, 1,776 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 1420452
- Part serial: 865
- Condition: Faulted
- Location: Lt Brakes
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L INBD BRAKE FAIL AMBER CAS: L INBD BRAKE FAIL AMBER CAS ILLUMINATES WHEN RIGHT SEAT PILOT BRAKES ARE APPLIED. B3=006927.  GAINED ACCESS TO BRAKE CONTROL UNIT IN L./H AVIONICS CLOSET. REMOVED BCU P/N: 142-045-2 S/N: 865 AND REPLACED WITH A CUSTOMER SUPPLIED REPAIRED BCU P/N: 142-045-2 S/N: 126, REF CL-350 AMM 32-43-01. PERFORMED OPERATION TEST OF THE BRAKE SYSTEM REF 32-43-00. OPS CHECKED GOOD. REINSTALLED BELLY PANEL 182BL REF CL-350 AMM 53-63-17 SERVICED BOTH L./H AND R/H HYD SYSTEMS REF CL-350 AMM 12-12-00. REINSTALLED L./H AVIONICS CLOSET REF CL-350 AMM 25-72-01.
